Integrability of the periodic KM system

Rui L. Fernandes, João P. Santos

Research output: Contribution to journalArticlepeer-review


We study the integrability of the periodic Kac-van Moerbeke system. We give a bi-Hamiltonian formulation and a Lax pair containing a spectral parameter. Using Griffiths aproach we linearize the system on the Jacobian of the associated spectral curve.

Original languageEnglish (US)
Pages (from-to)475-484
Number of pages10
JournalReports on Mathematical Physics
Issue number3
StatePublished - Dec 1997
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Integrability of the periodic KM system'. Together they form a unique fingerprint.

Cite this